# SDR SWAA2023031005631

- Difficulty date: February 21, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R/H EMERGENCY LIGHTS BATTERY PACK INOP<[01] REMOVED AND REPLACED BATTERY PACK PER MM 33-51-06;[02] FWD GALLEY EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2
